# SDR AALA202106029009

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 59,593 hours, 24,902 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Screw
- Condition: Loose
- Location: Lav Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. TIGHTENED FWD LAV DOOR HINGE SCREWS TO DOOR FRAME AND THRESHOLD MOUNT SCREWS, OPS CHECK GOOD.
